欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  8 篇文章
     
     
 
A Computational Study with Finite Difference Methods for Second Order Quasilinear Hyperbolic Partial Differential Equations in Two Independent Variables

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 11 Page: 1193-1224
       
 
On Existence of Periodic Solutions of Certain Second Order Nonlinear Ordinary Differential Equations via Phase Portrait Analysis

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 11 Page: 1225-1237
       
 
A Mathematical Modelling of the Effect of Treatment in the Control of Malaria in a Population with Infected Immigrants

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 11 Page: 1238-1257
       
 
Computation of a Point-to-Point Homoclinic Orbit for a Semiconductor Laser Model

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 11 Page: 1258-1269
       
 
Two Very Accurate and Efficient Methods for Solving Time-Dependent Problems

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 11 Page: 1270-1280
       
 
Claim Sizes-Based Perturbed Risk Model with the Dependence Structure

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 11 Page: 1281-1298
       
 
Random Attractors of Stochastic Non-Autonomous Nonclassical Diffusion Equations with Linear Memory on a Bounded Domain

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 11 Page: 1299-1314
       
 
Finite Dimensional Approximation of the Monodromy Operator of a Periodic Delay Differential Equation with Piecewise Constant Orthonormal Functions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 11 Page: 1315-1337